# SDR USAA2013042900017

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 61,260 hours, 40,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT PLACARD AT ROW 11 NEEDS TO BE RE-INSTALLED.  MAINTENANCE REPLACED ROW 11 EMERGENCY LIGHT LENS.  OPS CHECK OK.
